U.S. doctors online nowAsk doctors free
VA
A 28-year-old female asked:

I hv mushy stools, burning sensation in stomach, growling, lot of gas. strtd cipro (ciprofloxacin) after walk-in clinic, pcp said i shd stop n use nexium. wht cud it be?

1 doctor answer2 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
It could be: Constipation. It can even cause diarrhea! it can cause a lot of growling and grumbling noises. Irritation of the stomach is a possibility which could account for burning which is why the Nexium (esomeprazole) but that would not explain the mushy stools or the growl.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.